Reducing meds

Morning all well I've now had my second cbt session and feeling positive about the outcome,when I tell friends and family how I feel I convince myself I'm a annoying those around me,where as the counsellor has knowledge of my feelings both mentally and physically,she has said she wants to reduce my medication over time as it masks the underlying issue,has anyone else had to do this thru cbt counselling and did it not make you more anxious knowing your body wasn't having the normal drug dosage to get you thru the day x

3 Replies

oldestnewest
  • Hi Lynne

    It sounds very positive with you CBT , I am pleased it is going so well

    I havnt had any one telling me to do as you have explained but have to admit as well as having a med fear , that is the other reason I dont want to take meds

    I am on a very long list of waiting to be seen & I was offered meds while I would be waiting , but my reply was that when they saw me , I wanted them to be dealing with me & minus meds (if you no what I am saying )

    So I can see where they might be coming from & I no everyone is different how they feel about this , but if this is something you do in the future , remember you are still in control & if you dont want to or if you reduce them & dont want to reduce them anymore , you can always say no at any time

    Let us no how you go on

    Have a lovely weekend :-)

    Love

    whywhy

    xxx

  • Thanks for replying I'd love to lower my dosage now and eventually stop,I have heard its dangerous to just stop propanolol,the biggest problem I face now is I've been giving propanolol but made from a different manufacturer,this worries be a bit because I use to take citalopram a few yeas ago and was fine then last year took it again made my someone different and had a really bad reaction,so I'd prefer not to take any meds but have to do it safely,I hope you have a lovely weekend also x

  • Hi

    I am sure if this is something they do with you in the future , they will do it very steady & they will supervise your reduction & take it slow :-)

    xxx

You may also like...